# SDR ASAA2014090309047

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,763 hours, 8,601 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 2743
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 37,101 hours, 15,436 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 SOURCE OF LIGHT ILLUMINATED ON DESCENT THROUGH 13,000 FT.  ZERO VOLTS AND AMPS ON GEN 1, BUS WOULD NOT RE-ENGAGE ON ENGINE GENERATOR. BUS DID RE-ENGAGE ON APU GENERATOR. ACFT GROUNDED.  REPLACED NR 1 ENGINE IDG IAW MM 24-11-11-000-801, 24-11-11-400-801.  OPS LEAK CHECK IAW MM 24-11-00-700-802.
